allergic reaction to soap rash pictures

Answers

1 Answers

Anyone know how long after taking a new medicine that an allergic reaction (rashes, itching etc.) would occur?

See below

Most reactions start from the 1st to 4th dose of a medicine.
Sign Up

Get personalized answers from doctors!

2 Answers
3 Doctor agrees
10526970x1386639400 11048549x1386630677 10014344x1386638351
Dr. Ed Friedlander answered:

I smoked weed for the first time and I woke up in the morning with rashes on my chest and chest pain, is this normal?? Is it an allergic reaction??

Probably

Chest_tightness
You have a GREAT reason not to try that stuff again. Most of us are goofy enough without needing cannabis. If the stuff does become legal and you want to resume, remember that there may have been something else in that particular batch that "wasn't supposed to be there." Experiment again only at your own risk.
Sign Up

Get personalized answers from doctors!

2 Answers
1 Doctor agrees
10049935x1386628857
Dr. Lee M. Perry answered:

My 9 month old was prescribed amoxicillian for an ear infection. After three dayS, little red rashes are on his body. Is it an allergic reaction?

Difficult to answer

Otitis_media
Most commonly, the rash is associated with amoxicillin is not a true allergy, but it is difficult to say without seeing the rash. I would recommend taking your infant to his pediatrician to be sure.
Sign Up

Get personalized answers from doctors!

2 Answers
Dr. John T. Chiu answered:

I had an allergic reaction to bactrim on 1/11/14 (swollen lips and rashes on abdomen & back arm). I was given doxycycline hyclate. Rash became bumps?

Bactrim

Doxycycline
If you meant that the rash was progressing without interruption despite switching to doxycycline, I would venture that the rash is just from the progression of the sulfa rash since the process will likely last for a week or two. Beware of sunlight exposure from doxycyline which may give a nasty sunburn for some people.
Sign Up

Get personalized answers from doctors!

1 Answers
Dr. Payam Rafat answered:

Skin rash from allergic reaction, how to reat it?

Have it evaluated

Anti-itch_cream
You may benefit with a topical antihistamine cream. Consult you doctor and get their advice.
Sign Up

Get personalized answers from doctors!

2 Answers
2 Doctor agrees
10014344x1386638351 12260592x1386642668

Is aloe okay or helpful to put on a skin rash caused by an allergic reaction?

Yes; try cortizone

Aveeno
Aloe is generally very soothing to most rashes. If your rash is due to an allergic reaction, try OTC Hydrocortizone cream a few times a day as needed to alleviate the rash and any itching. You can also soak in an Aveeno oatmeal bath. Oral benadryl can be helpful if itching. If the rash is getting worse or seems painful, contact your doctor to take a look.
Sign Up

Get personalized answers from doctors!

1 Answers

Itchy, swollen gauge and skin rash - allergic reaction, should I be concerned?

Sure

Pruritis
Consider taking an antihistamine and if this does not help see a doctor. You may need a prescription. Use aveeno bath oil on a washcloth with tepid water in your shower and put witch hazel on the itching area to slow it down. Use Sarna lotion for the itch.
Sign Up

Get personalized answers from doctors!

1 Answers
2 Doctor agrees
10055641x1386639041 10051802x1392416506
Dr. Shah Chowdhury answered:

What is the best way to treat a skin rash from an allergic reaction to baby wipes?

ALLERGY

Baby
Change the type you are using, try some hypo-allergenic ones. If no benefit, don't use baby wipes, rather clean with lukewarm water and soft cotton cloth. Use OTC Hydrocortisone cream 1% on the rash, apply thin layer twice daily. If not better, check with the pediatrician.
Sign Up

Get personalized answers from doctors!

1 Answers

What to do for itchy, swollen gauge and skin rash? Could it be an allergic reaction?

Possibly

Skin_rash
See a doctor if you do not know what it is. You also need to know what you are allergic to. Take an antihistamine in the mean time and callyour doctor. You may need a prescription or a shot.
Sign Up

Get personalized answers from doctors!

1 Answers

I have dark spots, red patches , itchy painful skin rash. The hospital said it was a allergic reaction but couldn't figure out what caused it.

Allergic rash

Allergic_reaction
See your Dermatologist for evaluation and treatment of your rash. There are treatments that will work even if you don't know the cause of the rash. It will be important to be sure it is not a reaction to a medication. Allergic reactions can come from inside the body or from external contact agents. if your Dermatologist suspects an external contact agent they can perform patch tests to look for
Sign Up

Get personalized answers from doctors!

Sign up to see more